# SDR UALA2009040300953

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 54,198 hours, 37,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE SKIN STA 395 MOST FWD RADIO ALT ANTENNA CUTOUT CRACKED AT TRAILING EDGE.  LOWER FUSE SKIN STA 395 MOST FWD RADIO ALT ANTENNA CUTOUT CRACKED AT TRAILING EDGE.
